# SDR 05FDEA02051

- Difficulty date: July 24, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO PROVIDE ACCESS AT HORIZONTAL STAB UPPER TORQUE BOX TO REPAIR HORIZONTAL STAB BARREL NUT HOLE NR 36R.   REPAIRED PER EA 1-5310-87589.  [CLOSED]
